# SDR USAA2012111900023

- Difficulty date: November 15, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 40,752 hours, 14,763 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT ILLUMINATED ON FORWARD PANEL.  PART (ACTUATOR) NOT IN STOCK - PLACED ON DEFERRAL.  NO CURRENT CIDS CAUTION FAULTS - ALL DOOR BOTTLE PRESSURES ARE IN NORMAL RANGE.
